# SDR KCSA2022091424

- Difficulty date: September 14, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N773CK
- Make and model: Boeing 777F
- Aircraft serial: 66083
- Aircraft time: 13,907 hours, 2,001 cycles
- System (JASC): 2620 · Extinguishing System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTLE 1B CARGO                                                                                                                                                                                                          FOUND CANNON PLUG ON BOTTLE 1B OFF OF SQUIB RE-INSTALLED CANNON PLUG IN REFERENCE TO B777 AMM 26-23-01. OPERATIONS CHECK GOOD
